# SDR SWIA201334959

- Difficulty date: October 18, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 25,130 hours, 22,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY LIGHT DOES NOT ILLUMINATE.  FLT#4480 REPLACED NR 4 BATTERY PACK IAW AMM.  PN AD-2013-1A  SN ON 79584  SN OFF 84040
